# SDR AALA202310195367

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 38,952 hours, 4,539 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: None
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION LEFT HAND FRONT SPAR LOWER CHORD IS DUE PER EO 5722B008-010. MODIFICATION OF CENTER WING SECTION LEFT HAND FRONT SPAR LOWER CHORD WAS ACCOMPLISHED PER EO 5722B008-010.
